# SDR UALA2011120606707

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,666 hours, 14,199 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP FROM DOOR 2L TO EXIT ROWS.  SECURED LIGHT STRIP.  SECURED CONNECTOR ON POWER SUPPLY, ALL CHECKS OK NOW.
